# SDR 97ZZZX676

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59363603
- Condition: Corroded
- Location: Bs 817
- Part time: 19,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION ON THE LOWER FUSELAGE KEEL BEAM EXTERNAL SKIN ALONG THE AREA OF CONTACT BETWEEN THE WING/BODY FAIRING.  THE CORRODED AREA IS LOCATED AT THE CENTER OF THE EXTERNAL KEEL BEAM SKIN SURFACE AT LONGERON 30L, 4.0 INCHES AFT OF BS 817.  BLENDED, NDT INSPECTED AND INSTALLED REPAIR DOUBLER.  ACCOMPLISHED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N9420-53-003-EAC.
